The numerical solution of linear multi-term fractional differential equations: Systems of equations

Hdl Handle:
http://hdl.handle.net/10034/13242
Title:
The numerical solution of linear multi-term fractional differential equations: Systems of equations
Authors:
Edwards, John T.; Ford, Neville J.; Simpson, A. Charles
Abstract:
This article discusses how the numerical approximation of a linear multi-term fractional differential equation can be calculated by the reduction of the problem to a system of ordinary and fractional differential equations each of order at most unity.
Citation:
Journal of computational and applied mathematics, 2002, 148(2), 401-418.
Publisher:
Elsevier
Publication Date:
Nov-2002
URI:
http://hdl.handle.net/10034/13242
DOI:
10.1016/S0377-0427(02)00558-7
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#description
Submitted date:
2002-04-19
Type:
Preprint
Language:
English
Description:
This is a PDF version of a preprint submitted to Elsevier. The definitive version was published in the Journal of computational and applied mathematics and is available at www.elsevier.com
ISSN:
0377-0427
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorEdwards, John T.en
dc.contributor.authorFord, Neville J.en
dc.contributor.authorSimpson, A. Charlesen
dc.date.accessioned2007-08-14T16:02:12Zen
dc.date.available2007-08-14T16:02:12Zen
dc.date.issued2002-11en
dc.date.submitted2002-04-19en
dc.identifier.citationJournal of computational and applied mathematics, 2002, 148(2), 401-418.en
dc.identifier.issn0377-0427en
dc.identifier.doi10.1016/S0377-0427(02)00558-7en
dc.identifier.urihttp://hdl.handle.net/10034/13242en
dc.descriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in the Journal of computational and applied mathematics and is available at www.elsevier.comen
dc.description.abstractThis article discusses how the numerical approximation of a linear multi-term fractional differential equation can be calculated by the reduction of the problem to a system of ordinary and fractional differential equations each of order at most unity.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.format.extent-1 bytesen
dc.format.mimetypeapplication/pdfen
dc.language.isoEnglishen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#descriptionen
dc.subjectfractional differential equationsen
dc.subjectmulti-term equationsen
dc.subjectnumerical methodsen
dc.titleThe numerical solution of linear multi-term fractional differential equations: Systems of equationsen
dc.typePreprinten
dc.format.digYESen
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.